# SDR CALA9601518

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 675
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LOWER RADIUS OF FLOORBEAM AT STA 675, BBL 0.  THE LOWER T-CHORD WAS REMOVED, A NEW CHORD WAS FABRICATED AND INSTALLED IAW SRM 51-20-2, 51-30-2 AND BOEING DRAWING NR 65-45410.
